# SDR IXXAIXXA110031O

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 93,140 hours, 38,968 cycles
- Engine: Ge CFM562C1
- Engine time: 44,274 hours, 19,519 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9026M70G01
- Part serial: 692327
- Condition: Power Loss
- Location: 2 Eng
- Part time: 44,274 hours, 19,519 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL 380 IN CALM AIR, NR 2 ENG N1 RPM AND NR 2 RPM ROLLED BACKED TO 50 PERCENT N1 AND 85 PERCENT N2.  EGT WAS 530°C FUEL FLOW DECREASED TO APPROX 700 LBS.  OIL TEMP DECREASED TO ZERO AND OIL PRESS WAS AT 35 PSI FUEL PRESS FLUCTUATING BETWEEN 30 AND 35 PSI.  THE CREW ACCOMPLISHED A PRECAUTIONARY ENGINE SHUTDOWN IAW QRH ENG SHUTDOWN OTHER THAN FIRE/DAMAGE.  THE CREW CONTINUED THE FLIGHT AND LANDED WITHOUT INCIDENT.  MX PERFORMED MM FAULT TREE 51 FOR A POWER LOSS, RAN ENGINE TO 55 PERCENT POWER, ENGINE FAILED THE PMC DROP CHECK.  MX ADJUSTED THE PMC IAW ATI ERH 76.01, INSPECTED THE FUEL FILTER FOR CONTAMINANTS, NONE FOUND, REPLACED THE FUEL FILTER AS A PRECAUTIONARY MEASURE IAW MM 73-11-10, AND INSPECTED THE CIT SENSOR WITH NO DEFECTS FOUND IAW MM 73-21-10. THE ENGINE WAS RAN AND THE OPS CHECK WAS GOOD IAW ERH 76.01. THE ACFT WAS RETURNED TO SERVICE.
